Unified Extensions of Strongly Reversible Rings and Links with Other Classic Ring Theoretic Properties


  • Indian Institute of Technology, New Delhi, 110016, India
  • Hamdard University, New Delhi, 110 062, India


Let R be a ring, (M, ≤) a strictly ordered monoid and ω : M → End(R) a monoid homomorphism. The skew generalized power series ring R[[M; ω]] is a compact generalization of (skew) polynomial rings, (skew) power series rings, (skew) Laurent polynomials rings, (skew) Laurent power series rings, (skew) group rings, (skew) monoid rings, Mal'cev Neumann rings and generalized power series rings. In this paper, we introduce concept of strongly (M, ω)-reversible ring (strongly reversible ring related to skew generalized power series ring R[[M, ω]]) which is a uni ed generalization of strongly reversible ring and study basic properties of strongly (M; ω)-reversible. The Nagata extension of strongly reversible is proved to be strongly reversible if R is Armendariz. Finally, it is proved that strongly reversible ring strictly lies between reduced and reversible ring in the expanded diagram given by Diesl et. al. [7].


Reduced Ring, Armendariz Ring, Reversible Ring, Linear Armendariz Ring, Symmetric Ring, Duo Ring, Semi-commutative Ring, Strongly Reversible Ring, Strongly (M; ω)-reversible Ring

Subject Discipline

Mathematical Sciences

Full Text:


Agayeb, N., Haramanei, A. and Halicioglu, S. : On abelian rings,Turk. J. Math. 33 (2009), 1-10.

Anderson, D. D. and Camillo, V. : Semigroups and rings whose zero products commute, Comm. Algebra, 27 (6) (1999), 2847-2852.

Antoine, R. : Nilpotent elements and Armendariz rings, J. Algebra, 319 (2008), 3128-3140.

Armendariz, E. P. : A note on extensions of Baer and p.p.-rings, J. Aust. Math. Soc., 18 (1974), 470-473.

Camillo, V. and Nielsen, P. P. : McCoy rings and zero-divisors, J. Pure Appl. Algebra, 212 (2008), 599-615.

Cohn, P. M. : Reversible rings, Bull. London Math. Soc., 31 (1999), 641-648.

Diesl, A. J., Hon, C. Y., Kim, N. K. and Nielson, P. P., Properties which do not pass to classical rings of quotient, J. Algebra 379 (2013) 208-222.

Jeon, J. C., Kim, H. K., Lee, Y. and Yoon, J.S. : On weak Armendariz rings, Bull. Korean Math. Soc., 46 (1) (2009), 135-146.

Kim, N. K., and Lee, Y. : Armendariz rings and reduced rings, J. Algebra, 223 (2000), 477-488.

Kim, N. K., and Lee, Y. : On right quasi-duo rings which are Pi-regular, Bull. Korean Math. Soc. 37 (2) (2000), 217-227.

Kim, N. K., and Lee, Y. : Extensions of reversible rings, J. Pure Appl. Algebra, 185 (2003), 207-223.

Krempa, J. and Niewieczerzal, D. : Rings in which annihilators are ideals and their application to semigroup rings, Bull. Acad. Polon. Sci. Ser. Sci., Math. Astronom. Phys., 25 (1977), 851-856.

Lam, T. Y. : A First Course in Noncommutative Rings, Springer-Verlage, New York, 1991.

Lee, T. K. and Wong, T. L. : On Armendariz rings, Houston J. Math., 29 (3) (2003), 583-593.

Marks, G. : A taxonomy of 2-primal rings, J. Algebra, 266 (2003), 494-520.

Marks, G., Mazurek, R. and Ziembowski, M. : A unied approach to various generalization of Armendariz rings, Bull. Aust. Math. Soc., 81 (2010), 361-397.

Nagata, M. : Local Rings, Interscience, New York, 1962.

Nielsen, P. P. : Semicommutative and the McCoy condition, J. Algebra, 298 (2006), 134-141.

Rege, M. B. and Chhawchharia, S. : Armendariz rings, Proc. Japan Acad. Sci. A Math. Sci., 73 (1997), 14-17.

Singh, A. B., Juyal, P., and Khan, M. R., : Strongly reversible rings relative to monoid, Int. J. Pure Appl. Math. 63 (1) (2010), 1-7.

Yang, G. and Liu, Z. : On strongly reversible rings, Taiwanese J. Math., 12 (1) (2008), 129-136.


  • There are currently no refbacks.